Please use this identifier to cite or link to this item:
Title: A simple proof of uniqueness for torsion modules over P.I.D.’s
Author: García Roig, Jaume Lluís
Keywords: Integrals estocàstiques
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1986
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 32
Abstract: The aim of this paper is to glve an alternative proof of uniqueness for the decomposition of a flnitely generated torsión module over a P.I.D.(= principal ideal domain) as a direct sum of indecomposable submodules. Our proof tries to mimic as far as we can the standard procedures used when dealing with vector spaces. For the sake of completeness we also inelude a proof of the existence theorem.
Note: Preprint enviat per a la seva publicació en una revista científica: Stochastica (1985). Volume: 9, Issue: 2, page 185-187
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 31.26]
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N032.pdf328.95 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.